Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fireh0t

Acne returning 2 months Off Accutane

Recommended Posts

Hi everyone. I started Roaccutante for my moderate but persistant Acne back in April for 5 months that ended in August. I was crystall clear for about 2 months, I had the od whitehead every now and then which didnt really bother me. But since last week the whiteheads kept on multiplying every day I could see my face in the mirror with alot more than yesterday even though they are these teny tiny things which just go away with a scrub but still I was expecting my skin to be clearer for a longer time. And I just hope the whiteheads wont lead the cystic ACNE to invade my skin again.

Please advice. Thank you

Link to comment
Share on other sites

Hi everyone. I started Roaccutante for my moderate but persistant Acne back in April for 5 months that ended in August. I was crystall clear for about 2 months, I had the od whitehead every now and then which didnt really bother me. But since last week the whiteheads kept on multiplying every day I could see my face in the mirror with alot more than yesterday even though they are these teny tiny things which just go away with a scrub but still I was expecting my skin to be clearer for a longer time. And I just hope the whiteheads wont lead the cystic ACNE to invade my skin again.

Please advice. Thank you

Are you on something now. Retin-A, differin or another topical for the whiteheads? Sounds like you probably should be. You might need a secod dose of accutane if the cystic acne comes back. There are MANY people (me included) who have to do more than one round of accutane to get things good enough to deal with.

Link to comment
Share on other sites

Hiya. Thanks for a quick reply. I am not using anything at the moment. Is RETIN A good enough for mild acne? any side affects with it? Do I use it all over my face or just the affected area?

Link to comment
Share on other sites

Hiya. Thanks for a quick reply. I am not using anything at the moment. Is RETIN A good enough for mild acne? any side affects with it? Do I use it all over my face or just the affected area?

It can be pretty harsh (irritating), so it depends how sensitive your skin is. I've used it for YEARS (like 10). I've heard differin, which I think is in the same category as Retin-A is less harsh. I think Retin-A is great for mild acne. Side effects are that it can be drying and leave your face a little reddish. Also, some people break out initially on it, but if you've just finished Accutane, I wouldn't anticipate that. Also, you really, really need to stay out of the sun while using Retin-A, or you'll get completely cooked (I panick if I find myself at the beach or stuck out in the sun and realize I don't have sunscreen! haha). Retin-A makes your skin exfoliate more quickly than usual, so you have newer, nicer skin on top always, and so things don't have a chance to clog. You use it all over your face, and it's great for blackheads and whiteheads. I use it every day, but that can be adjusted if using it that frequently irritates your skin.

I love it. I think it's a great product, but I've heard a lot of people disagree with me, so you'd really have to try it yourself. It will take your body a little time to get used to it, so if you try it, make sure you give it a month or so before making any decisions one way or the other..

Good Luck!

Link to comment
Share on other sites

I raed on the forums that a lot people got white heads 2 months after rauctane but they said it dissapered. I think you should wait another two weeks.

Good luck

Link to comment
Share on other sites

I raed on the forums that a lot people got white heads 2 months after rauctane but they said it dissapered. I think you should wait another two weeks.

Good luck

I hope that is the case what I ll do is wait for couple of weeks, if its like a few whiteheads per week I think ill live with that coz having had worst acne pre accutane I can live with these minute things at ease. But if it exagurates I must use retin-a asap. Thanks for your replies ppl. I really really appreciate it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×